# SDR CA190225014

- Difficulty date: February 21, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737-8
- Aircraft time: 865 hours
- Engine: Cfmint LEAP1B27
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A31512005
- Condition: Damaged
- Location: Hyd System
- Part time: 681 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE FOUND `A` SYSTEM HYDRAULIC QUANTITY AT 60. UPON INSPECTION FLUID WAS FOUND LEAKING FROM THE #1 ENGINE AFT FAIRING DRAIN TUBE AT A RATE OF APPROX.4 DROPS/SECOND. HYDRAULIC SUPPLY LINE WAS FOUND CHAFFED FROM CONTACT WITH THE AFT STRUT FAIRING, LINE WAS REPLACED AND LEAKED CHECKED SERVICEABLE. (TC# 20190225014)
